International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 46 | Views: 143 | Monthly Hits: ⮙1

Research Paper | Mathematics | China | Volume 9 Issue 11, November 2020

Method for Solving Fractional Bernoullis Differential Equation

Chii-Huei Yu

Abstract: In this paper, we use a new multiplication of fractional functions, the chain rule for fractional derivatives, and the result of first order linear fractional differential equation, regarding the Jumarie type of modified Riemann-Liouville (R-L) fractional derivative, to obtain the general solution of fractional Bernoulli’s differential equation. In addition, an example is proposed to illustrate our result.

Keywords: New multiplication, Chain rule, Modified R-L fractional derivative, Fractional Bernoulli’s differential equation

Edition: Volume 9 Issue 11, November 2020,

Pages: 1684 - 1686

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait